首页    编委会    编辑部    历任主编    获奖信息    征稿简则    友情链接    出版道德    English    旧版主页
  在线期刊
       最新录用
       当期目次
       过刊浏览

  下载专区
       版权协议
       征稿范文
       来稿登记表
       录用证明

  联系我们

投稿e-mail: jbnuns_sub@bnu.edu.cn

主编e-mail: jbnuns_eic@bnu.edu.cn

办公地点:北京师范大学 科技楼A区216,218,220室

电话:(010)58807851,58802050,58807872,58807713

通信处:北京市海淀区新街口外大街19号北京师范大学理科学报编辑部

邮政编码:100875

办公室e-mail: jbnuns@bnu.edu.cn

本网站暂不提供全文下载,如需全文下载请点击

中国知网

 

标题

带奇异系数的随机(偏)微分方程

作者

王凤雨

机构

北京师范大学数学科学学院

摘要

熟知, 在 Gauss 噪声的扰动下,微分方程的性质可以得到本质的改善. 比如, 系数仅为 Hölder 连续的常微分方程不具备适定性, 但是在 Brown 运动的驱动下,只要系数具有某种局部可积性(此时系数仅为几乎处处定义的)就可保证方程的适定性; 随机微分方程可以将粗糙的函数磨光为光滑的函数. 本文介简要介绍关于奇异系数随机微分方程解的存在唯一性研究的基本思想,提供关于随机偏微分方程、泛函随机微分方程以及带跳随机微分方程等模型研究的前沿文献, 并着重展示在可积性条件下关于随机微分方程所取得的最新研究进展.

关键词

随机微分方程; 可积条件; 非爆炸; 不变概率测度; 密度估计

引用

王凤雨. 带奇异系数的随机(偏)微分方程.[J]. 北京师范大学学报(自然科学版),2016,52(6):663-668.

基金

国家自然科学基金资助项目(11131003,11431014);数学与复杂系统教育部重点实验室资助项目

分类号

O157.6

DOI

10.16360/j.cnki.jbnuns.2016.06.001

Title

Stochastic (Partial) Differential Equations with Singular Coefficients

Author

WANG Fengyu

Affiliations

School of Mathematical Sciences, Beijing Normal University

Abstract

It is well known that a nice noise may actually improve the properties of differential equations. For instance, an ODE is ill-posed if the coefficient is merely Holder continuous, but with a Gaussian noise the equation is well-posed if the drift is only locally integrable with power larger than dimension; and the noise may make singular distribution smooth. Recent progress on integrability conditions for the non-explosion and regularity estimates of the invariant probability measures for stochastic differential equations driven by Brownian motion is surveyed. References on the study for more general models are also introduced.

Key words

Stochastic differential equation; integrability condition; non-explosion; invariant probability measure; density estimates

cite

WANG Fengyu. Stochastic (Partial) Differential Equations with Singular Coefficients [J]. Journal of Beijing Normal University (Natural Science), 2016,52(6):663-668.

DOI

10.16360/j.cnki.jbnuns.2016.06.001

Copyright © 2014 Journal of Beijing Normal University (Natural Science)
Designed by Mr. Sun Chumin. Email: cmsun@mail.bnu.edu.cn